# SDR CALA2021110802043

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 60,675 hours, 26,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219320000
- Condition: Corroded
- Location: Fr66-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6187), AFT PASSENGER CABIN FLOOR, MAINSTRUCTURE BTW F R66 AND FR68, LONGERON BEAM WITH CORROSION (5 PLACES) DOT 88-015 () LONGERON BEAM REPLACED IAW A319 SRM 51-42-11/001 PARAGRAPH 2.E A ND 2.F. FORM 44-0008 ATTACHED EMP# V933870 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 0016913
